# SDR JJBA20240404005

- Difficulty date: February 23, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 18-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1 ON ON OMEGA BEAM QTY X2 DIAGONAL ANGLES CRACKED BTW FR18-19	CF1 L/H OMEGA BEAM 2 DIAGONAL ANGLES HAVE BEEN REPLACED, ONE WITH A NEW ANGLE AND THE OTHER ONE WITH A REPAIR PART FABRICATED. BOTH INSTALLED.
